# SDR UPS01234823

- Difficulty date: February 4, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT, 2ND OBSERVERS 02 MASK HANGER IS BROKEN.  *S/D*  REMOVED AND REPLACED MASK HOLDER.
